Volume 14, Number 4-5

Articles in the Issue:

Review Article:
Guosheng Fu and Chi-Wang Shu
Analysis of an Embedded Discontinuous Galerkin Method with Implicit-Explicit Time-Marching for Convection-Diffusion Problems.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 477-499. Abstract
pdf
Full Article

Seokchan Kim and Hyung-Chun Lee
Finite Element Method to Control the Domain Singularities of Poisson Equation Using the Stress Intensity Factor : Mixed Boundary Condition.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 500-510. Abstract
pdf
Full Article

Changhui Yao, Yanping Lin, Cheng Wang and Yanli Kou
A Third Order Linearized BDF Scheme for Maxwell's Equations with Nonlinear Conductivity Using Finite Element Method.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 511-531. Abstract
pdf
Full Article

Do Y. Kwak, Seungwoo Lee and Yunkyong Hyon
A New Finite Element for Interface Problems Having Robin Type Jump.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 532-549. Abstract
pdf
Full Article

Zhiyu Tan, Wei Gong and Ningning Yan
Overlapping Domain Decomposition Preconditioners for Unconstrained Elliptic Optimal Control Problems.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 550-570. Abstract
pdf
Full Article

Samir Karaa and Amiya K. Pani
A Posteriori Error Estimates for Mixed Finite Element Galerkin Approximations to Second Order Linear Hyperbolic Equations.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 571-590. Abstract
pdf
Full Article

Xiaozhe Hu, Lin Mu and Xiu Ye
A Simple Finite Element Method of the Cauchy Problem for Poisson Equation.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 591-603. Abstract
pdf
Full Article

Slimane Adjerid, Ruchi Guo and Tao Lin
High Degree Immersed Finite Element Spaces by a Least Squares Method.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 604-626. Abstract
pdf
Full Article

Benxue Gong, Liang Ge, Tongjun Sun, Wanfang Shen and W.B. Liu
Stochastic Spline-Collocation Method for Constrained Optimal Control Problem Governed by Random Elliptic PDE.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 627-645. Abstract
pdf
Full Article

Susanne C. Brenner, Li-Yeng Sung, Zhuo Wang and Yuesheng Xu
A Finite Element Method for the One-Dimensional Prescribed Curvature Problem.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 646-669. Abstract
pdf
Full Article

Buyang Li and Weiwei Sun
Maximal Lp Error Analysis of FEMs for Nonlinear Parabolic Equations with Nonsmooth Coefficients
Int. J. Numer. Anal. Mod., 14 (2017), pp. 670-687. Abstract
pdf
Full Article

Dexuan Xie
New Finite Element Iterative Methods for Solving a Nonuniform Ionic Size Modified Poisson-Boltzmann Equation.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 688-711. Abstract
pdf
Full Article

Philippe Angot and Zhilin Li
An Augmented IIM & Preconditioning Technique for Jump Embedded Boundary Conditions.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 712-729. Abstract
pdf
Full Article

Min Zhang and Shangyou Zhang
A 3D Conforming-Nonconforming Mixed Finite Element for Solving Symmetric Stress Stokes Equations
Int. J. Numer. Anal. Mod., 14 (2017), pp. 730-743. Abstract
pdf
Full Article

Jiangxing Wang and Zhimin Zhang
A Hybridizable Weak Galerkin Method for the Helmholtz Equation with Large Wave Number: Hp Analysis.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 744-761. Abstract
pdf
Full Article

Zhijian Rong, Jie Shen and Haijun Yu
A Nodal Sparse Grid Spectral Element Method for Multi-Dimensional Elliptic Partial Differential Equations.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 762-783. Abstract
pdf
Full Article

Nattapol Ploymaklam, Pratik M. Kumbhar and Amiya K. Pani
A Priori Error Analysis of the Local Discontinuous Galerkin Method for the Viscous Burgers-Poisson System.
Int. J. Numer. Anal. Mod., 14 (2017), pp. 784-807. Abstract
pdf
Full Article